# SDR DXTA2022042560790

- Difficulty date: April 24, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N158QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 60024
- Aircraft time: 1,555 hours, 584 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

MICROWAVE: THE FLIGHT ATTENDANT HEARD A SIZZLING NOISE, ON THE MICROWAVE, SMELLED AN ELECTRICAL SMELL, THEN POWER WENT OUT ON THE MICROWAVE. AFTER LANDING, AND CHECKING THE VIRTUAL BREAKERS FOR THE GALLEY, THE MICROWAVE SHOWS LOCKED. "CORRECTIVE ACTION" REMOVED BELLY AVIONICS ACCESS PANEL TO GAIN ACCESS TO THE #5 POWER DISTRIBUTION UNIT REMOVED PN 10719B01E01 SN 13104570D4 AND REMOVED TRIP SETTING MODULE AND INSTALLED ON CUSTOMER SUPPLIED REPAIRED AC POWER DISTRIBUTION UNIT PN 10719B01E01 SN 10101782C AND INSTALLED IN AIRCRAFT. POWERED ON AIRCRAFT AND RESET MICROWAVE OVEN, PWS FWD INT HTR AND CHILLER CIRCUIT BREAKERS. PERFORMED OPERATIONAL CHECKS. ALL CHECKS GOOD. PLACED BACK INTO NORMAL CONFIGURATION REINSTALLED BELLY AVIONICS ACCESS PANEL ALL WORK PERFORMED IN REF TO GL-6000 SMM 24-52-50 AND GL-6000 SMM 24-52-52
